# SDR CALA2018062101474

- Difficulty date: June 14, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 55,551 hours, 23,847 cycles
- Engine: Iae V2522A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 6A9043
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE DID NOT SPOOL UP WHEN THE THRUST LEVERS WERE SET TO FLEX MCT.  REMOVED THE PB SENSE LINE ON THE NR 1 EEC,  DISCONNECTED THE DOWNSTREAM END ADJACENT TO LOWER MOISTURE TRAP.  APPLIED AIR PRESSURE AND LEAK CHECKED GOOD.  FOUND  PB LINE SUPPORT CLAMP MISSING ITS 540 L INSULATION CAUSING A DEEP WEAR SPOT,  CHECKED THE PB LINE FOR LEAKS OR BLOCKAGES.  PERFORMED AMM 73-22-49, BLEW NITROGEN THROUGH THE PB SENSE LINES AND FOUND AIR TO BE FLOWING FREELY. NO BLOCKAGES FOUND.   ALL CONNECTOR NUTS SAFTIED ALONG THE PB SENSE LINE.  FOUND CLAMP WORN INTO PB LINE CAUSING A LARGE LEAK.    REMOVED AND REPLACED THE PB LINE IAW AMM 73-22-49.
